# SDR HALA2013101700153

- Difficulty date: October 17, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 80,281 hours, 33,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY AT BS 654+5 HAS TWO CRACKS.  REPLACED ROLLER TRAY IAW DWG 451T1005, SRM 51-40-05-0G-0, AMM 51-21-10-307-020 AND 25-53-02-404-004.
